American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Rustum Choksi. On global minimizers for a variational problem with long-range interactions. Quart. Appl. Math. 70 (2012) 517-537.
Abstract, references, and article information
View Article: PDF

[2] Patrizio Neff. Local existence and uniqueness for quasistatic finite plasticity with grain boundary relaxation. Quart. Appl. Math. 63 (2005) 88-116. MR 2126571.
Abstract, references, and article information
View Article: PDF

[3] Bo Li. Finite element analysis of a class of stress-free martensitic microstructures. Math. Comp. 72 (2003) 1675-1688. MR 1986799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ping Lin. Theoretical and numerical analysis for the quasi-continuum approximation of a material particle model. Math. Comp. 72 (2003) 657-675. MR 1954960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1